# SDR R61A2021120800996

- Difficulty date: November 17, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 46,081 hours, 28,829 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel Support
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEVEL 2 CORROSION FOUND ON AFT WET AREA FLOOR PANEL SUPPORT ANGLE BETWEEN FR88 AND FR90 RH SIDE. SUPPORT WAS REPLACED TAW SRM 51-41-01
